# SDR QXEA2016020900104

- Difficulty date: January 28, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 16,786 hours, 18,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8 CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 541-42-05-02-01, SRM 51-42-05-02-01 AND DWG: 85338210, REV -C.
